# SDR DALA2025022001327

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0817364) CORROSION ON L2 DOOR MOP SILL WL-208, FROM STA-986.5+4 TO STA-947.5+7. REMOVED AND REPLACED MOP SILL FROM STA 894 TO 1016 PER B737 SRM 51-40-02 AND DWG# 147A8501 REV. B.
